# SDR 2005FA0000204

- Difficulty date: January 4, 2005
- Submitted: March 4, 2005
- Operation: General aviation
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 344
- Part serial: W071490
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER WENT THROUGH A WEIGHT AND PRESSURE CHECK AND PASSED BOTH CHECKS.  UPON REINSTALATION OF THE EXTINGUISHER INTO THE AC THE TECH NOTICED THE HALON TO BE DEPLETED, ALL SAFETY SEALS WERE IN TACT AND THE EXTINGUISHER WAS NOT CONTACTING ANY OTHER OBJECTIVES WHILE SITTING STATIC IN THE CABINET, THIS IS THE 3RD EXTINGUISHER OF THIS MODEL TO DO THIS.  ALSO NOTICED THE CYLINDER HEAD TO BE LOOSE.  (K)
